A 33-year-old male asked:
Disclaimer

i took mt pill 4 days back but still having bleeding and stomach cramps. what to do?

1 doctor answer
Dr. Ali Khazaei
23 years experience Gynecology
MT?: What is mt pill?
Answered on Apr 6, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Vaginal bleeding ?'s: Taking extra bcp's will cause withdrawal bleeding, as the amount of estrogen is increased, and then resuming your regular one a day active pill will r ... Read More
A 21-year-old female asked:
Dr. Irving Harper
34 years experience Internal Medicine
The joy of womanhood: Variation in the you cycle is extremely common in your age group. Lifestyle changes, diet changes, very stressful events, rapid weight fluctuation ca ... Read More
1
1 thank
A female asked:
Dr. Vinita Speir
15 years experience Obstetrics and Gynecology
It : It is difficult to say what is going on without knowing your history. I would recommend you find a good ob/gyn who would be willing to work with you o ... Read More
A 33-year-old male asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Abortion: That is a medication combination designed to cause an abortion in the first trimester. Cramps, pain and bleeding are expected during an abortion. If y ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month